# SDR SWAA2024091838985

- Difficulty date: August 19, 2024
- Submitted: September 18, 2024
- Operation: Air carrier
- Aircraft: N8584Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64800
- Aircraft time: 19,730 hours, 10,170 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL SUPPORT ANGLE IS CRACKED AT STA 540; RBL 2. HAECO DOT K880<[01] REMOVED FLOOR PANEL 231UF TO F.O.M. & FLOOR SUPPORT @ STA 540 RBL 2 IAW B737-800 SRM 51-40-02. RECEIVED NEW PLATE PN:143A5240U12 BN: 481637; & PANEL BREAK PN: 143A5240U34 BN: 476735 IAW B737-800 AIPC 53-42-11-66. LOCATED AND DRILLED BOTH PLATE & PANEL BREAK IAW B737-800 SRM 51-40-05. INSTALLED PLATE TO PANEL BREAK IAW B737-800 SRM 51-40-02. INSTALLED PANEL BREAK ASSY & FLOOR PANEL 231UF IAW B737-800 SRM 51-40-02.;[02] REMOVED FLOOR PANEL 231UF TO F.O.M. & FLOOR SUPPORT @ STA 540 RBL 2 IAW B737-800 SRM 51-40-02. RECEIVED NEW PLATE PN:143A5240U12 BN: 481637; & PANEL BREAK PN: 143A5240U34 BN: 476735 IAW B737-800 AIPC 53-42-11-66. LOCATED AND DRILLED BOTH PLATE & PANEL BREAK IAW B737-800 SRM 51-40-05. INSTALLED PLATE TO PANEL BREAK IAW B737-800 SRM 51-40-02. INSTALLED PANEL BREAK ASSY & FLOOR PANEL 231UF IAW B737-800 SRM 51-40-02.
